Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 46

1

2

3

 

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Volume 43

1

2

3

4

Volume 42

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 33:2 (2005) 135-147

 On the Smoothness of Solutions of the First Initial Boundary Value Problem for Schrödinger Systems in Domains with Conical Points

Nguyen Manh Hung and Cung The Anh

Abstract.  Some results on the smoothness of generalized solutions of the first initial boundary value problem for strongly Schrödinger systems in domains with conical points on boundary are given.

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013